A two-dimensional opial theorem and a predator-prey model

Fink A.M. (1991) A two-dimensional opial theorem and a predator-prey model. Nonlinear Analysis, 16 1: 55-59. doi:10.1016/0362-546X(91)90130-S


Author Fink A.M.
Title A two-dimensional opial theorem and a predator-prey model
Journal name Nonlinear Analysis   Check publisher's open access policy
ISSN 0362-546X
Publication date 1991-01-01
Sub-type Article (original research)
DOI 10.1016/0362-546X(91)90130-S
Volume 16
Issue 1
Start page 55
End page 59
Total pages 5
Subject 2600 Mathematics
2603 Analysis
2604 Applied Mathematics
Keyword almost periodic
Predator-prey
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 13:28:26 EST by System User